# SDR 96ZZZX2507

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5212700
- Condition: Wrong Part
- Location: Belly
- Part time: 70 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPAIR TO BELLY OF AIRCRAFT AFTER A GEAR UP LANDING, BELLY SKIN FOUND TO BE A FACTORY MADE SKIN THAT WAS MEASURED AT 0.032 INCH THICK.  ACCORDING TO PIPER SM, PN 761-448, FIGURE 4-21, THIS SKIN SHOULD BE 0.040 INCH THICK.  THE ADJOINING SKINS WERE CHECKED AND FOUND SIMILAR DISCREPANCIES.  THESE SKINS WERE ALL FACTORY MADE, BUT INSTALLED PREVIOUSLY IN THE FIELD.
